# SDR SIMA20150828003

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 26,160 hours, 21,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112023
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT BATTERY DEAD.  R & R NR 1 EMER LIGHT BATTERY IAW MM 33-50-04.  OPERATIONS CHECKED GOOD.
